Volume 14, issue 2 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Gordian adjacency for torus knots

Peter Feller

Algebraic & Geometric Topology 14 (2014) 769–793
Bibliography
1 V I Arnold, Normal forms of functions near degenerate critical points, the Weyl groups $A_{k},D_{k},E_{k}$ and Lagrangian singularities, Funkcional. Anal. i Priložen. 6 (1972) 3 MR0356124
2 S Baader, Unknotting sequences for torus knots, Math. Proc. Cambridge Philos. Soc. 148 (2010) 111 MR2575377
3 S Baader, Scissor equivalence for torus links, Bull. Lond. Math. Soc. 44 (2012) 1068 MR2975163
4 M Borodzik, C Livingston, Semigroups, $d$–invariants and deformations of cuspidal singular points of plane curves arXiv:1305.2868
5 E Brieskorn, Beispiele zur Differentialtopologie von Singularitäten, Invent. Math. 2 (1966) 1 MR0206972
6 E Brieskorn, H Knörrer, Plane algebraic curves, Modern Birkhäuser Classics, Birkhäuser (1986) MR2975988
7 D B A Epstein, Curves on $2$–manifolds and isotopies, Acta Math. 115 (1966) 83 MR0214087
8 J M Gambaudo, É Ghys, Braids and signatures, Bull. Soc. Math. France 133 (2005) 541 MR2233695
9 C M Gordon, R A Litherland, K Murasugi, Signatures of covering links, Canad. J. Math. 33 (1981) 381 MR617628
10 F Hirzebruch, Singularities and exotic spheres, from: "Séminaire Bourbaki 1966–1968 (Exposé 314)", Soc. Math. France (1995) 13 MR1610436
11 A Kawauchi, A survey of knot theory, Birkhäuser (1996) MR1417494
12 A G Kouchnirenko, Polyèdres de Newton et nombres de Milnor, Invent. Math. 32 (1976) 1 MR0419433
13 P B Kronheimer, T S Mrowka, Gauge theory for embedded surfaces, I, Topology 32 (1993) 773 MR1241873
14 J Levine, Knot cobordism groups in codimension two, Comment. Math. Helv. 44 (1969) 229 MR0246314
15 C Livingston, Computations of the Ozsváth–Szabó knot concordance invariant, Geom. Topol. 8 (2004) 735 MR2057779
16 J Milnor, Singular points of complex hypersurfaces, Annals of Mathematics Studies 61, Princeton Univ. Press (1968) MR0239612
17 H Murakami, Some metrics on classical knots, Math. Ann. 270 (1985) 35 MR769605
18 K Murasugi, On a certain numerical invariant of link types, Trans. Amer. Math. Soc. 117 (1965) 387 MR0171275
19 J Rasmussen, Khovanov homology and the slice genus, Invent. Math. 182 (2010) 419 MR2729272
20 D Rolfsen, Knots and links, Mathematics Lecture Series 7, Publish or Perish (1990) MR1277811
21 D Siersma, Classification and deformation of singularities, University of Amsterdam, Amsterdam (1974) MR0350775
22 L D Tráng, C P Ramanujam, The invariance of Milnor's number implies the invariance of the topological type, Amer. J. Math. 98 (1976) 67 MR0399088
23 A G Tristram, Some cobordism invariants for links, Proc. Cambridge Philos. Soc. 66 (1969) 251 MR0248854
24 H F Trotter, Homology of group systems with applications to knot theory, Ann. of Math. 76 (1962) 464 MR0143201
25 H Wendt, Die gordische Auflösung von Knoten, Math. Z. 42 (1937) 680 MR1545700